# SDR 2000ZZZX675

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 214.25
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  CRACK LOCATED AT INBOARD SLOT LOWER L/E, 1.50 INCHES LONG ON RT WING XFS 214.25.  NDT CRACK TO ASSURE THAT CRACK HAD BEEN STOPPED.  FABRICATED EXTERNAL DOUBLER AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 11-11-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
